# SDR C2XA02CL104

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 1095A30
- Condition: Melted
- Location: Coffeemaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3149 THE CREW REPORTED A BURNING RUBBER SMELL WHEN THE APU WAS STARTED.  INSPECTED AND FOUND THE SMELL WAS ORIGINATED FROM A MELTING CONNECTOR ON THE COFFEE HOT JUG.  THE COFFEE HOT JUG WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
